Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2015 (2015), Article ID 821519, 8 pages
http://dx.doi.org/10.1155/2015/821519
Research Article

Spherically Symmetric Geometries in and Gravitational Theories

1Centre for Theoretical Physics, The British University in Egypt, P.O. Box 43, Sherouk City 11837, Egypt
2Egyptian Relativity Group (ERG), Mathematics Department, Faculty of Science, Ain Shams University, Cairo 11566, Egypt

Received 3 April 2015; Revised 5 May 2015; Accepted 5 May 2015

Academic Editor: Rong-Gen Cai

Copyright © 2015 Gamal G. L. Nashed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

Abstract

Using the well know relation between Ricci scalar, , and torsion scalar, , that is, , we show that, for any spherically symmetric spacetime whose (i) scalar torsion vanishing, that is, or (ii) total derivative term, that is, with is the contraction of the torsion, vanishing, or (iii) the combination of scalar torsion and total derivative term vanishing, could be solution for and gravitational theories.